Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

High WBC, low RBC, high neutrophils, lymphocytosis. Is it CLL?

Yes I want to know please my white cell count is high red cell countow high neutrophils and lymphocytocis confirmed all symptoms of CLL can this be possible? Have been sick since 2009 our doctors here say they do not know only a GP here inNamibia my white blood count an red and lymphocytes have been same since 2009 white cell count has increased from 11.5 to 14.8
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  494
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Sep 2012
Hi, Welcome to HCM , I am Dr. Das.
So, you have elevated WBC of which lymphocytes and neutrophils are increased.
Now without any comment on the morphology of the lymphocytes, whether they are blasts or not. And clinical profile is also very important.
So, first do a Complete blood count from referral laboratory, and upload the report and I will definitely give you satisfactory answer. Please mention the values of all the parameters clearly.
Answered: Tue, 16 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor